# SDR 96ZZZX965

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70KW
- Make and model: Cessna 525
- Aircraft serial: 5250050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH MAIN LANDING GEAR DROPPED FROM THE WHEELWELLS AT FL 350 WITH THE GEAR UNLOCK LIGHT AND HYDRAULIC PRESSURE ON LIGHT ILLUMINATED.  CHECKED ALL LANDING GEAR WIRING AND SWITCHES.  REPLACED THE LANDING GEAR CONTROL VALVE AND HYDRAULIC PRESSURE RELIEF VALVE.  PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM.  AIRCRAFT TOTAL TIME, 440.9 HOURS AND 365 LANDINGS.
